Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
9 Posts
Discussion Starter · #1 ·
Hello,So I had posted previously that I had been feeling MYCH better after having stopped the Omega 3 fish oil.And was taking Bentyl and Calcium and was leading my new found life like a NORMAL person.I went to a party on saturday after having taken BENTYL and calcium and felt JUSSSST fine eating everything, including a bit of the oily food and butter (non dairy). I ate the chicken which seemed to be have gone a little bad.However today on MONDAY I have a very bad stomach pain (comes in spasms) and I have been passing watery stools like every 1 hr. ....all this even after taking the BENTYL n Calcium.My stomach is still paining......it pains and I HAVE to run to the restroom.... LIKE SEVERE DIARREA !Is this a STOMACH BUG or JUST PAIN IBS...beacuse if IBS then BENTYL shud have controlled it??/ONE MORE questionCan I eat trigger foods while taking bentyl and Calcium.Please help I take off from this country on wednesday for 2 months....I dont know how I am gonna handle it?????PLEASE HELP
THANKS in ADVANCE
 

·
Registered
Joined
·
34,955 Posts
If the chicken was bad your diarrhea now is about the right time for food poisoning to kick in and lots of watery diarrhea fits with that.Generally when people find good control they often can cheat a little bit on the diet, but a lot of people still need to be careful and only eat foods they know set them off when they can handle the results.If you are not over the diarrhea by travel time I would use Imodium to control it at least while on the plane.
 

·
Registered
Joined
·
311 Posts
no matter what pharmaceutical drug u take that seems to control the ibs-d, u still have ibs-d........those drugs don't cure anything, all they do is mask things..........they hide what is actually going on..........the problem comes cause u think u r fine.......TILL THE ###### HITS THE FAN!!!..........and i guarantee, it will..........it always does............but whatever happens next will b worse & harder to fix......until u address the real issue (this is ur body' way of getting ur attention, cause u can bet the farm, there's some other thing causing ur body to do this, things usually come from at least 2 to 3 step further up the chain) u will always have problems......people on this site use drugs like jelly beans & think it's ok..........just cause u control the symptoms, doesn't mean u've done anything for ur body' health..........
 

·
Registered
Joined
·
476 Posts
dreammommy,I agree with Kathleen, sure sounds like food poisoning to me.Hope you are better by boarding time.
 

·
Registered
Joined
·
14,427 Posts
I also agree it sure sounds like something from that party didn't hit you right. And it could very well be food poisoning. However sometimes for whatever reason... our guts act up. However if you are expecting an antispasmodic or calcium to completely get rid of ALL IBS diarrhea... I think you might eb expecting just a teeny bit too much. You want to stop diarrhea you made need to take a med that does that.. like imodium.I know crstar thinks meds mask symptoms... but I disagree; I think they manage symptoms...which...oddly enough... is what they were designed to do.
 

·
Registered
Joined
·
9 Posts
Discussion Starter · #6 ·
Yaaa the Dr. said it is a food poisioning... funny no one else got it from the same food.All this time I had been eating well to not get my IBS attack on my trip that I am taking after 4 years to meet my family in the other country and BAM just b4 my trip I get food poisioning.... the Dr. said that will exasberate my IBS symptoms.Life is tough.... but I will try to be calm at the eye of the storm !I will survive
 
1 - 6 of 6 Posts
Top